# SDR FDEA201107162765

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD L/E INSIDE KRUGER FLAP WELL INBD RIB CRACKED IN JUST OTBD OF ACTUATOR   UPPER SURFACE OF LWR ANGLE.  R & R SUPPORT ANGLE IAW SRM 51-40-21, PARA 5.
